RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 16, Issue 2, Pages 349–360 (Mi mzm7467)

This article is cited in 1 paper

Estimate of the modulus of continuity of the operator grad F

V. I. Berdyshev

Institute of Mathematics and Mechanics, Educational Science Center, Academy of Sciences of the USSR

Abstract: For an operator which makes the subdifferential of a convex functional correspond to a given element we establish the dependence of the modulus of continuity of the operator on the modulus of smoothness and the modulus of convexity of this functional. The estimates we obtain are applied to the problem of the construction of a best element by the gradient method.

UDC: 517.5

Received: 28.09.1972


 English version:
Mathematical Notes, 1974, 16:2, 793–800

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025